# SDR TWAA0001612

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO DOOR SILL THRESHOLD HAD CORROSION UNDER THE SILL PLATE SUPPORT.  REPLACED SUPPORT WITH (P/N 5936660-67).  REPLACED RIVETS AND BOLTS PER SRM 51-30-02 AND 51-30-0.
